Carmichael, Richard D.; Richters, Stephen P.
Distributional boundary values in 𝔇 L p ' . V
Rendiconti del Seminario Matematico della Università di Padova, Tome 70 (1983) , p. 55-76
Zbl 0536.46029 | MR 742110
⇒ partie précédente Distributional boundary values in 𝔇 L p ' (IV)
URL stable : http://www.numdam.org/item?id=RSMUP_1983__70__55_0

Bibliographie

[1] S. Bochner, Group invariance of Cauchy's formula in several variables, Ann. of Math., 45 (1944), pp. 686-707. MR 11131 | Zbl 0060.24301

[2] S. Bochner - K. Chandrasekharan, Fourier Transforms, Princeton University Press, Princeton, N. J., 1949. MR 31582 | Zbl 0065.34101

[3] R.D. Carmichael, Distributional boundary values in D'Lp, Rend. Sem. Mat. Univ. Padova, 43 (1970), pp. 35-53. Numdam | MR 278064 | Zbl 0235.46063

[4] R.D. Carmichael, Distributional boundary values in DLp - II, Rend. Sem. Mat. Univ. Padova, 45 (1971), pp. 249-277. Numdam | MR 301507 | Zbl 0229.46042

[5] R.D. Carmichael, Distributional boundary values in DLp - III, Rend. Sem. Mat. Univ. Padova, 48 (1973), pp. 137-158. Numdam | MR 440060 | Zbl 0276.46018

[6] R.D. Carmichael, Distributional boundary values in DL'p IV, Rend. Sem. Mat. Univ. Padova, 63 (1980), pp. 203-214. Numdam | MR 605794 | Zbl 0452.46020

[7] R.D. Carmichael, Functions analytic in an octant and boundary values of distributions, J. Math. Anal. Appl., 33 (1971), pp. 616-626. MR 283566 | Zbl 0206.12502

[8] R.D. Carmichael, Generalized Cauchy and Poisson integrals and distributional boundary values, SIAM J. Math. Anal., 4 (1973), pp. 198-219. MR 350054 | Zbl 0225.46035

[9] R.D. Carmichael - E.K. Hayashi, Analytic functions in tubes which are representable by Fourier-Laplace integrals, Pacific J. Math., 90 (1980), pp. 51-61. MR 599319 | Zbl 0453.32001

[10] R.D. Carmichael - S.P. Richters, Growth of Hp functions in tubes, Internat. J. Math. Math. Sci., 4 (1981), pp. 435-443. MR 622314 | Zbl 0496.32002

[11] R.D. Carmichael - S.P. Richters, Holomorphic functions in tubes which have distributional boundary values and which are HP functions, SIAM J. Math. Anal., 14 (1983), to appear. MR 697530 | Zbl 0511.32003

[12] R.E. Edwards, Functional Analysis, Holt, Rinehart and Winston, New York, 1965. MR 221256 | Zbl 0182.16101

[13] H. Federer, Geometric Measure Theory, Springer-Verlag, New York, 1969. MR 257325 | Zbl 0176.00801

[14] E. Hewitt - K. STROMBERG, Real and Abstract Analysis, Springer-Verlag, New York, 1969. MR 367121 | Zbl 0225.26001

[15] Y. Katznelson, An Introduction to Harmonic Analysis, John Wiley and Sons, New York, 1968. MR 248482 | Zbl 0169.17902

[16] A. Korányi, A Poisson integral for homogeneous wedge domains, J. Analyse Math., 14 (1965), pp. 275-284. MR 179809 | Zbl 0138.06503

[17] W.R. Madych, Distributions with strong maximal functions in LP(Rn), preprint.

[18] L. Schwartz, Théorie des Distributions, Hermann, Paris, 1966. MR 209834 | Zbl 0962.46025

[19] L. Schwartz, Mathematics for the Physical Sciences, Addison-Wesley, Reading, Mass, 1966. MR 207494 | Zbl 0151.34001

[20] E.M. Stein - G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, N. J., 1971. MR 304972 | Zbl 0232.42007

[21] H.G. Tillmann, Darstellung der Schwartzschen Distributionen durch analytische Funktionen, Math. Z., 77 (1961), pp. 106-124. MR 139002 | Zbl 0099.09703

[22] V.S. Vladimirov, Methods of the Theory of Functions of Many Complex Variables, M.I.T. Press, Cambridge, Mass., 1966. MR 201669

[23] V.S. Vladimirov, Generalized functions with supports bounded by the side of an acute convex cone, Siberian Math. J., 9 (1968), pp. 930-937. MR 240619

[24] V.S. Vladimirov, The Laplace transform of tempered distributions, Global Anal. Appl., International Sem. Course Trieste 1972, Vol. III (1974), pp. 243-270. MR 448070 | Zbl 0306.46049

[25] V.S. Vladimirov, Generalized Functions in Mathematical Physics, Mir Publishers, Moscow, 1979. MR 564116 | Zbl 0515.46034